International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 9, Pages 1415-1420
doi:10.1155/IJMMS.2005.1415
On solvability of general nonlinear variational-like inequalities in reflexive Banach spaces
Zeqing Liu1
, Juhe Sun1
, Soo Hak Shim1
and Shin Min Kang4
1Department of Mathematics, Liaoning Normal University, P.O. Box 200, Liaoning, Dalian 116029, China
4Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University, Jinju 660-701, Korea
Abstract
We introduce and study a new class of general nonlinear variational-like inequalities in reflexive Banach spaces. By applying a minimax inequality, we establish two existence and uniqueness theorems of solutions for the general nonlinear variational-like inequality.